<< Previous Issue Journal of the Korean Mathematical Society (Vol. 31, No. 1) Next Issue >>
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 1—167
Properties of finite groups whose irreducible character degrees are primes
Joong-Sang Shin
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 1—9
Multiple solutions of a class of singular perturbation problems with neumann type
Bongsoo Ko
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 11—28
A generalization of the caristi-kirk fixed point theorem and its applications to mapping theorems
J. S. Bae, E. W. Cho, and S. H. Yeom
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 29—48
The euler characteristic of a manifold with boundary
Y. D. Chai and S. P. Hong
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 49—56
On convergence of finite difference schemes for generalized solutions of elliptic differential equations
S. K. Chung and H. J. Kimn
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 57—67
Some computations of relative nielsen numbers
Seoung Ho Lee and Moo Ha Woo
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 69—79
On the tensor products of dual spaces
Sa-Ge Lee and Seung-Hyeok Kye
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 81—87
On endomorphisms of multiplication modules
Chang Woo Choi and Patrick F. Smith
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 89—95
A focal myers-galloway theorem on space-times
Seon-Bu Kim and Dong-Soo Kim
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 97—110
A characterization of relative artinian modules
Young Soo Park and Seog-Hoon Rim
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 111—114
A change of scale formula for Wiener integrals on abstract Wiener spaces II
Il Yoo and David Skoug
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 115—129
Stein-ness of open subsets in complex spaces of finite dimension
Hong Rae Cho and Kwang Ho Shon
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 131—138
The decomposition of all smooth vector fields on $SU(3)/T(r,s)$ into irreducible unitary representations
Joon-Sik Park
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 139—148
The condition numbers of two interpolant matrices
Joonsook Lee
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 149—156
Construction of harmonic maps between pseudospheres
Myung Jin Jeon
J. Korean Math. Soc. 1994 Vol. 31, No. 1, 157—167

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd